MathSciNet Relay Station
MathSciNet bibliographic data
MR2743774 (2011h:54053) 54H25 (47H10)
Berinde, Vasile Approximating common fixed points of noncommuting almost contractions in metric spaces. Fixed Point Theory 11 (2010), no. 2, 179–188.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement